# SDR UPS03540038

- Difficulty date: January 18, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 18,502 hours, 12,496 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 14N141719
- Condition: Damaged
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 6 SLAT I/B AUX TRACK ON WING SIDE DAMAGED BY NR 2 ENGINE GENERATOR CABLES.  GENERATOR CABLES DAMAGED AND TAI DUCT BUNRT THROUGH.  REMOVED AND REPLACED SLAT TRACK PER M/M.  SPLICED WIRES PER SRM, REPLACED TAI DUCT PER M/M.
